# SDR YENA2020120300555

- Difficulty date: November 29, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 64,448 hours, 23,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR BEAM -Y765 LOCATED FR 12 TO FR 24 FWD GALLEY AREA (CPCP RELATED 531189-01-1).  R & R FLOOR BEAM  -Y765 LOCATED FR 12 TO FR 24 FWD GALLEY AREA, IAW SRM A320-51-42-11 AND DWG D53112812.  ALL WORK ACCOMPLISHED ON AEROMAN NR 2020-333458.
